MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS LLC MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE

CROSSROADS EXTREMITY SYSTEMS LLC MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Catalog Number 7R50-0018
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A submission attempt was initially made for this mdr on 09/27/2018.At the time of the submission, the acknowledgement messages were viewed on fda webtrader and it was noted that the status was listed as delivered under the acknowledgement and sent details sections.The arrow button to download the html text was not noticed at the time and the submission error message.The error messages were for exceeding the 50 character max limit and an invalid device problem code (3110).The nitinol staple implant within the plate and staple construct exhibited mechanical failure in both legs.The information for the nitinol staple is listed below.Brand name: motoclip himax implant system.Catalog number: 17118-1818kt, lot numer: 103010, exp date: 04/05/2020, udi: (b)(4), product code: jdr.Along with the nitinol staple implant that broke in the plate and staple construct, a screw also exhibited mechanical failure.Brand name: motoband cp locking screw 3.0mm x 18mm.Catalog number: 1500-3018, lot numer: 500105, exp date: 09/01/2022, udi: (b)(4), product code: hwc.
 
Event or Problem Description
3 month routine post op follow up visit revealed failure of the motoband cp implant system to provide adequate fusion at the fusion site due to broken hardware.Dynaforce staple implant experienced mechanical failure in both legs.Additionally, one of the screws experienced mechanical failure as well.The doctor stated the patient was non-compliant.The joint will be revised but a revision date has not been scheduled.X-ray image will be included.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS LLC
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8443484
Report Number3011421599-2018-00005
Device Sequence Number18907902
Product Code HRS
UDI-Device Identifier00815432025015
UDI-Public00815432025015
Combination Product (Y/N)N
PMA/510(K) Number
K173710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2020
Device Catalogue Number7R50-0018
Device Lot Number500190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR